Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Monotonicity theorems


Author: B. S. Thomson
Journal: Proc. Amer. Math. Soc. 83 (1981), 547-552
MSC: Primary 26A48; Secondary 28A15
DOI: https://doi.org/10.1090/S0002-9939-1981-0627688-2
MathSciNet review: 627688
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the extreme derivates of a function is given and used to prove several monotonicity theorems.


References [Enhancements On Off] (What's this?)

  • [1] A. M. Bruckner, Differentiation of real functions, Lecture Notes in Math., vol. 659, Springer-Verlag, Berlin and New York, 1978. MR 507448 (80h:26002)
  • [2] -, Current trends in differentiation theory, Real Anal. Exchange 5 (1979/80), 9-60. MR 557963 (81a:26005)
  • [3] C. Goffman and C. Neugebauer, On approximate derivatives, Proc. Amer. Math. Soc. 11 (1960), 962-966. MR 0118792 (22:9562)
  • [4] R. Henstock, $ N$-variation and $ N$-variational integrals of set functions, Proc. London Math. Soc. (3) 11 (1961), 109-133. MR 0123671 (23:A995)
  • [5] -, Linear analysis, Butterworth, London, 1968.
  • [6] J. McGrotty, A theorem on complete sets, J. London Math. Soc. 37 (1962), 338-340. MR 0140635 (25:4052)
  • [7] R. J. O'Malley, Selective derivates, Acta Math. Acad. Sci. Hungar. 29 (1977), 77-97. MR 0437690 (55:10614)
  • [8] S. Saks, Theory of the integral, PWN, Warsaw, 1937.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A48, 28A15

Retrieve articles in all journals with MSC: 26A48, 28A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0627688-2
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society